Alert archive / Washington / Gale Warnings in 2016
Gale Warning 64, NWS Seattle, WA
NWS Seattle, WA issued this gale warning at Jul 20, 2016, 8:53 PM PDT. It took effect at Jul 21, 2016, 5:00 PM PDT. It was in force for 14 hr. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Jul 20, 2016, 8:53 PM PDT (03:53 UTC)
- In effect from
- Jul 21, 2016, 5:00 PM PDT
- Expired
- Jul 22, 2016, 7:00 AM PDT
- In force
- 14 hr
- Issued by
- NWS Seattle, WA
The text
As transmitted.
719 WHUS76 KSEW 210353 MWWSEW URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE SEATTLE WA 853 PM PDT WED JUL 20 2016 PZZ131-132-211200- /O.CAN.KSEW.SC.Y.0175.000000T0000Z-160721T1100Z/ /O.UPG.KSEW.GL.A.0040.160722T0000Z-160722T1200Z/ /O.NEW.KSEW.GL.W.0064.160722T0000Z-160722T1200Z/ CENTRAL U.S. WATERS STRAIT OF JUAN DE FUCA- EAST ENTRANCE U.S. WATERS STRAIT OF JUAN DE FUCA- 853 PM PDT WED JUL 20 2016 ...GALE WARNING IN EFFECT FROM 5 PM THURSDAY TO 5 AM PDT FRIDAY... THE NATIONAL WEATHER SERVICE IN SEATTLE HAS ISSUED A GALE WARNING... WHICH IS IN EFFECT FROM 5 PM THURSDAY TO 5 AM PDT FRIDAY. * WIND AND WAVES...WEST WIND RISING TO 25 TO 35 KNOTS ON THURSDAY EVENING. WIND WAVES 4 TO 6 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. && $$ WWW.WEATHER.GOV
5 follow-up statements
583 WHUS76 KSEW 210927 MWWSEW URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE SEATTLE WA 227 AM PDT THU JUL 21 2016 PZZ131-132-211730- /O.CON.KSEW.GL.W.0064.160722T0000Z-160722T1200Z/ CENTRAL U.S. WATERS STRAIT OF JUAN DE FUCA- EAST ENTRANCE U.S. WATERS STRAIT OF JUAN DE FUCA- 227 AM PDT THU JUL 21 2016 ...GALE WARNING REMAINS IN EFFECT FROM 5 PM THIS AFTERNOON TO 5 AM PDT FRIDAY... * WIND AND WAVES...WEST WIND RISING TO 25 TO 35 KNOTS THIS EVENING. WIND WAVES 4 TO 6 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. && $$ PZZ133-211730- /O.NEW.KSEW.SC.Y.0176.160722T0000Z-160722T1600Z/ NORTHERN INLAND WATERS INCLUDING THE SAN JUAN ISLANDS- 227 AM PDT THU JUL 21 2016 ...SMALL CRAFT ADVISORY IN EFFECT FROM 5 PM THIS AFTERNOON TO 9 AM PDT FRIDAY... THE NATIONAL WEATHER SERVICE IN SEATTLE HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT FROM 5 PM THIS AFTERNOON TO 9 AM PDT FRIDAY. * WIND AND WAVES...SOUTHWEST 15 TO 25 KNOTS...STRONGEST SOUTH OF THE SAN JUAN ISLANDS AND IN ROSARIO STRAIT. WIND WAVES 2 TO 4 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ PZZ134-211730- /O.NEW.KSEW.SC.Y.0176.160722T0000Z-160722T0800Z/ ADMIRALTY INLET- 227 AM PDT THU JUL 21 2016 ...SMALL CRAFT ADVISORY IN EFFECT FROM 5 PM THIS AFTERNOON TO 1 AM PDT FRIDAY... THE NATIONAL WEATHER SERVICE IN SEATTLE HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT FROM 5 PM THIS AFTERNOON TO 1 AM PDT FRIDAY. * WIND AND WAVES...NORTHWEST 15 TO 25 KNOTS. WIND WAVES 2 TO 4 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ WWW.WEATHER.GOV
480 WHUS76 KSEW 211538 MWWSEW URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE SEATTLE WA 838 AM PDT THU JUL 21 2016 PZZ131-132-212345- /O.CON.KSEW.GL.W.0064.160722T0000Z-160722T1200Z/ CENTRAL U.S. WATERS STRAIT OF JUAN DE FUCA- EAST ENTRANCE U.S. WATERS STRAIT OF JUAN DE FUCA- 838 AM PDT THU JUL 21 2016 ...GALE WARNING REMAINS IN EFFECT FROM 5 PM THIS AFTERNOON TO 5 AM PDT FRIDAY... * WIND AND WAVES...WEST WIND RISING TO 25 TO 35 KNOTS THIS EVENING. WIND WAVES 4 TO 6 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. && $$ PZZ133-212345- /O.CON.KSEW.SC.Y.0176.160722T0000Z-160722T1600Z/ NORTHERN INLAND WATERS INCLUDING THE SAN JUAN ISLANDS- 838 AM PDT THU JUL 21 2016 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 5 PM THIS AFTERNOON TO 9 AM PDT FRIDAY... * WIND AND WAVES...SOUTHWEST 15 TO 25 KNOTS...STRONGEST SOUTH OF THE SAN JUAN ISLANDS AND IN ROSARIO STRAIT. WIND WAVES 2 TO 4 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ PZZ134-212345- /O.CON.KSEW.SC.Y.0176.160722T0000Z-160722T0800Z/ ADMIRALTY INLET- 838 AM PDT THU JUL 21 2016 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 5 PM THIS AFTERNOON TO 1 AM PDT FRIDAY... * WIND AND WAVES...NORTHWEST 15 TO 25 KNOTS. WIND WAVES 2 TO 4 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ WWW.WEATHER.GOV
025 WHUS76 KSEW 212142 MWWSEW URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE SEATTLE WA 242 PM PDT THU JUL 21 2016 PZZ131-132-220545- /O.CON.KSEW.GL.W.0064.160722T0000Z-160722T1200Z/ CENTRAL U.S. WATERS STRAIT OF JUAN DE FUCA- EAST ENTRANCE U.S. WATERS STRAIT OF JUAN DE FUCA- 242 PM PDT THU JUL 21 2016 ...GALE WARNING REMAINS IN EFFECT UNTIL 5 AM PDT FRIDAY... * WIND AND WAVES...WEST WIND RISING TO 25 TO 35 KNOTS THIS EVENING. WIND WAVES 4 TO 6 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. && $$ PZZ133-220545- /O.CON.KSEW.SC.Y.0176.160722T0000Z-160722T1600Z/ NORTHERN INLAND WATERS INCLUDING THE SAN JUAN ISLANDS- 242 PM PDT THU JUL 21 2016 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 AM PDT FRIDAY... * WIND AND WAVES...SOUTHWEST WIND RISING TO 15 TO 25 KNOTS THIS EVNEING...STRONGEST SOUTH OF THE SAN JUAN ISLANDS AND IN ROSARIO STRAIT. WIND WAVES 2 TO 4 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ PZZ134-220545- /O.CON.KSEW.SC.Y.0176.160722T0000Z-160722T0800Z/ ADMIRALTY INLET- 242 PM PDT THU JUL 21 2016 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 1 AM PDT FRIDAY... * WIND AND WAVES...NORTHWEST WIND RISING TO 15 TO 25 KNOTS THIS EVENING. WIND WAVES 2 TO 4 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ WWW.WEATHER.GOV
184 WHUS76 KSEW 220353 MWWSEW URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE SEATTLE WA 853 PM PDT THU JUL 21 2016 PZZ131-132-221200- /O.CON.KSEW.GL.W.0064.000000T0000Z-160722T1200Z/ CENTRAL U.S. WATERS STRAIT OF JUAN DE FUCA- EAST ENTRANCE U.S. WATERS STRAIT OF JUAN DE FUCA- 853 PM PDT THU JUL 21 2016 ...GALE WARNING REMAINS IN EFFECT UNTIL 5 AM PDT FRIDAY... * WIND AND WAVES...WEST WIND 25 TO 35 KNOTS. WIND WAVES 4 TO 6 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. && $$ PZZ133-221200- /O.CON.KSEW.SC.Y.0176.000000T0000Z-160722T1600Z/ NORTHERN INLAND WATERS INCLUDING THE SAN JUAN ISLANDS- 853 PM PDT THU JUL 21 2016 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 AM PDT FRIDAY... * WIND AND WAVES...SOUTHWEST WIND RISING TO 15 TO 25 KNOTS THIS EVNEING...STRONGEST SOUTH OF THE SAN JUAN ISLANDS AND IN ROSARIO STRAIT. WIND WAVES 2 TO 4 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ PZZ134-220800- /O.CON.KSEW.SC.Y.0176.000000T0000Z-160722T0800Z/ ADMIRALTY INLET- 853 PM PDT THU JUL 21 2016 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 1 AM PDT FRIDAY... * WIND AND WAVES...NORTHWEST WIND RISING TO 15 TO 25 KNOTS THIS EVENING. WIND WAVES 2 TO 4 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ WWW.WEATHER.GOV
655 WHUS76 KSEW 221003 MWWSEW URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE SEATTLE WA 303 AM PDT FRI JUL 22 2016 PZZ131-132-221815- /O.EXT.KSEW.GL.W.0064.000000T0000Z-160722T1400Z/ /O.EXB.KSEW.SC.Y.0176.160722T1400Z-160723T1200Z/ CENTRAL U.S. WATERS STRAIT OF JUAN DE FUCA- EAST ENTRANCE U.S. WATERS STRAIT OF JUAN DE FUCA- 303 AM PDT FRI JUL 22 2016 ...GALE WARNING NOW IN EFFECT UNTIL 7 AM PDT THIS MORNING... ...SMALL CRAFT ADVISORY IN EFFECT FROM 7 AM THIS MORNING TO 5 AM PDT SATURDAY... THE NATIONAL WEATHER SERVICE IN SEATTLE HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT FROM 7 AM THIS MORNING TO 5 AM PDT SATURDAY. * WIND...WEST WIND 25 TO 35 KNOTS EARLY THIS MORNING...EASING TO 15 TO 30 KNOTS LATER THIS MORNING. * WIND WAVES...4 TO 6 FEET...SUBSIDING TO 2 TO 5 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ PZZ133-221600- /O.CON.KSEW.SC.Y.0176.000000T0000Z-160722T1600Z/ NORTHERN INLAND WATERS INCLUDING THE SAN JUAN ISLANDS- 303 AM PDT FRI JUL 22 2016 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 AM PDT THIS MORNING... * WIND...SOUTHWEST WIND 15 TO 25 KNOTS. * WIND WAVES...2 TO 4 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ WWW.WEATHER.GOV
What forecasters said that day
The local office's own words before this gale warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Seattle, WA wrote its last area forecast discussion before this gale warning went out at Jul 20, 3:22 PM PDT, 5 hours 31 minutes earlier.
Area forecast discussion, Jul 20, 3:22 PM PDT, 5 hours 31 minutes before
Area Forecast Discussion
National Weather Service Seattle WA
322 PM PDT WED JUL 20 2016
.SYNOPSIS...An offshore upper low will move toward Western
Washington Thursday and inland Thursday night. The area will have
partly to mostly sunny skies, but there is a chance of showers
mainly over the mountains during the afternoon and evening hours.
Thunderstorms are possible over the Cascades Thursday. A weak
upper ridge should bring sunny weather Saturday through Wednesday.
&&
.SHORT TERM...An upper trough extends southwest from south central
British Columbia to a 5710 meter circulation center in the Washington
offshore waters and then to another weak upper low near 40N 135W.
We have weak southwest flow aloft over Western Washington ahead of
the trough, and the air mass is slightly unstable with limited
moisture. Most locations were reporting partly sunny to mostly
sunny skies at 2 pm, with temperatures in the mid 60s to lower 70s
at the coast and in the 70s across the interior lowlands.
The upper trough will be nearly stationary tonight. There could be
a few showers this evening over the Olympics and Mount Baker.
Light onshore low level flow cause clouds to form in the marine
layer overnight mainly at the coast, in the western Strait of Juan
de Fuca, and in the lower Chehalis Valley.
The upper trough will move slowly eastward toward the region on
Thursday, probably move into Western Washington Thursday night and
east of the Cascades Friday morning. The upper flow will back
somewhat, and the air mass will become more moist and unstable.
The best chance for showers Thursday afternoon and evening will
be mainly over the mountains and adjacent lowlands where
instability will be higher. We have decided to keep a slight
chance of thunderstorms in the forecast near the Cascades crest,
but limit it to the evening hours.
A weak Puget Sound convergence zone could form Thursday night as
the trough axis arrives, and that could linger into Friday
morning. Stronger onshore flow associated with the upper trough
should deepen the marine layer and make for a generally cloud
start to Friday. By Friday afternoon, the upper trough will be
east of Washington and northwest flow aloft will develop ahead of
a weak upper trough building offshore. The morning cloud cover
should give way to partly sunny skies Friday afternoon, and the
threat of precipitation should pretty much end.
The upper ridge will build slightly over the offshore waters
Friday night and Saturday, giving light and fairly dry northwest
flow aloft over Western Washington. Light onshore flow will
prevail at the surface. There will probably be some morning
stratus at the coast, but on the whole it will be a mostly sunny
day. McDonnal
.LONG TERM...A nondescript pattern typical of late July will
prevail Sunday through Tuesday with light westerly flow aloft,
weak onshore flow at low levels, and 500 mb heights around 5820
meters. Aside from morning late night and morning marine layer
clouds mainly at the coast, the days will be generally sunny and
the nights mostly clear. Temperatures will be near to slightly
above normal, with highs in the mid 60s to lower 70s at the coast
and in the 70s to lower 80s inland. Slightly warmer weather is
likely Wednesday as onshore flow begins to weaken or turn
offshore. McDonnal
&&
.AVIATION...An upper level low off the Pacific Northwest coast will
shift inland across Washington Thursday night. Light southwest flow
aloft becoming westerly Thursday night as the low passes. Low level
onshore flow will strengthen Thursday afternoon and evening. The air
mass will be stable and mostly dry except somewhat moist in the
lower levels. Increasing moisture at all levels Thursday afternoon
and night and becoming slightly unstable with scattered showers.
There will be a slight chance of thunderstorms over the
Cascades...mainly Thursday evening.
Mainly VFR scattered clouds over interior Western Washington through
Thursday. However, low MVFR is likely to develop along the Coast
affecting the KHQM terminal by midnight through Thursday morning.
Stratus cigs around 1-2K ft may also surge down the Strait late
tonight and partially into the western part of the southwest
interior. KCLM and KPAE could get a few hours of low marginal cigs
Thursday morning.
KSEA...VFR skies with few-sct clouds around 3-4k ft and above.
Northwest wind 4-7 kt...becoming northeast 3-6 kt after 04z this
evening. Broken clouds above 6K ft developing by Thursday evening
with a few showers possible. dtm
&&
.MARINE...Surface high pressure over the coastal waters and lower
pressure inland will give onshore flow. Small craft winds to 25 kt
are likely this evening in the Central/E Strait with an advisory in
affect. Lower pressure will develop east of the Cascades Thursday
with stronger westerly onshore flow by evening. A gale watch remains
in effect for the Central/E Strait Thursday night for winds to 35
kt.
Varying degrees of west to northwest onshore flow is expected
Friday through early next week. dtm
&&
.SEW Watches/Warnings/Advisories...
WA...None.
PZ...Gale Watch from Thursday afternoon through late Thursday night
for Central U.S. Waters Strait Of Juan De Fuca-East
Entrance U.S. Waters Strait Of Juan De Fuca.
Small Craft Advisory until 4 AM PDT Thursday for Central U.S.
Waters Strait Of Juan De Fuca-East Entrance U.S. Waters
Strait Of Juan De Fuca.
&&
www.weather.gov/seattle
You can see an illustrated version of this discussion at
www.weather.gov/seattle/gafd/latest_webafd.htmlThe office that day
Everything else NWS Seattle, WA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 21, 2:27 AM PDT | Small Craft Advisory | SEW | 3 days |
Nearby
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.